Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

dieabetes and heart problems
xeko35 posted:
hi, i am 36 years old female with diabetes my Hb A1c was 6.7 last month . i am having heart problems like my heart beat tends to slow some time and it starts to sink but then after few minutes its stable some times my left arm hurts and i start to burp and a heart burn in my chest .i am always tired, lethargic i feel my shoulders are heavy . sometimes my face is red hot and my ears B.P usually 100/60 but sometimes it is 130/90 . i dont know what is happening to me please guide me what should i do and what is my problem .am i having a heart attack or anxiety attacks .
xeko35 responded:
and i wanted to add that my blood sugar fasting is 120-125 and blood sugar random is 120-140.i take metmorfene500mg for diabetes in morning and evening.
billh99 responded:
It is impossible to diagnose over the internet.

But you are having symptoms that certainly need to be checked out by your doctor and maybe with a referral to cardiologist.
xeko35 replied to billh99's response:
know but can you tell me why my sugar level in the morning is 120-125 in spite that iam taking my medicine

Helpful Tips

1. Eat food less in fat, much less saturated and trans-fat. 2. More servings of fruits and vegetables considering its variety daily and ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

The Heart Beat - James Beckerman, MD, FACC

Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center